# SDR SWAA2015033138003

- Difficulty date: March 29, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 571 hours, 258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXIT SIGN LENS COVER LOOSE AT ROW 15.  SECURED LENS IAW AMM.
